# SDR QXEA0100542

- Difficulty date: April 4, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACK ON REAR PRESSURE BULKHEAD AT BEAM 2 BL425R - BL1050R.  REPAIRED IAW HORIZON AIR EA''S 4-92-21 A&B AND 4-53-1473.
